# SDR SWIA202505280010

- Difficulty date: May 10, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SHEAR CLIP FR.89 BETWEEN STR.21L-23L.  (C-CHECK RO 05/27/2025)REMOVED AND REPLACED SHEAR CLIP FR.89 BETWEEN STR.21L-23L. REF EMB SRM 51-40-08. (SEE CONTINUATION CARD FOR WORK ACCOMPLISHED). REPLACED WITH OEM PART AND REPAIR DOES NOT EFFECT WEIGHT AND BALANCE.
